Aa
A
A
A
Close
Depression/Mental Health Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Anxiety and Depression

Is there any relation between the winter season and depression (mental disorder)?

My wife is suffering from depression and she is diagnosed in Dec 2004, when she was 42 years old. The problems are insomnia and over religious, then over anxiety noticed. Then after few weeks she started weeping and feeling guilty without any reason. She apologizing from every known family member for her petty guilt in past. When she is treated for 2-3 months and from first week of May2005, she is almost normal and discarded all sort of medicines. Now she is normal up to starting of dec 2007, the problem is not so serious but few symptoms like anxiety and insomnia are noticed.Is there any relation between PMS and depression. Is there any need for medication,counselling or it is a seasonal effect? Please guide and help.
2 Responses
242532 tn?1269553979
MEDICAL PROFESSIONAL
there is definety a seasonal syndrom depression, and there are some specific treatments for it, so consult a psychiatrist, and your wife can get some real help.
Avatar universal
Hi Roger,I am a 39yr old guy who has been taking anti depressants and betablockers for the past 4yrs.I have a very stressfull job but no financial worries and i just don't know how i got here.I lost my dad about 12 yrs ago and that hit me hard but i coped i had just recieved promotion and threw my self into it.About 5yrs in i suddenly started getting anxiety attacks from nowhere and my doctor prescribed proprananol.This helped a little but my anxiety started to grow worse and was prescribed initially seroxat which did little for my sex life so i moved on to venlafaxine.I've been taking this cocktail now for about 4yrs and i have tried stopping but i get very nasty with my family and sometimes very aggressive which scares me.I would never hurt my family but sometimes i don't feel in control and it scares me.
I have experience strange effects when i leave off my meds like im talkingbut my brain is about 5 secs behind me and it is very disconcerting.
I haven't seen my doctor for abot 18mths he's happy to represcibe but i feel i will never put this behind me.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Simple, drug-free tips to banish the blues.
A guide to 10 common phobias.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
For many, mental health care is prohibitively expensive. Dr. Rebecca Resnik provides a guide on how to find free or reduced-fee treatment in your area